Have you looked up the side effects on verapamil on this website? I was on it for a month and gained 10 pounds, I had to come off of it because it interacted with another medication I am on and dropped my blood pressure and heart rate to the point I had to be hospitalized. Be very careful when taking it if you feel different or not well call your doctor ask if your question is normal because your concerned. The weight came off after my doctor stopped verapamil. Good luck
- Verapamil Information for Consumers
- Verapamil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Verapamil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2009 • 1 answer
Posted 4 Mar 2010 • 4 answers
High Blood Pressure - Taking verapamil 240mg BP is very high last two weeks 175/110 what should I do
Posted 3 Nov 2013 • 1 answer
Posted 22 Dec 2014 • 1 answer
I'm trying to gain weight bad I have high blood pressure I got my tubes tided n had a tubal lizatio?
Posted 4 Apr 2015 • 1 answer